# SDR LR7A9993

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 3700279
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0506, FOUND FS 196 NOSE WHEEL WELL BULKHEAD CRACKED AT RT REAR HINGE FITTING MOUNT.  REPLACED WEB IAW SRM SMP 583-51-70 AND DWG 370027.  NR 1005.  MEA 382-53-99-021.
